Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 78, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 8:43 PM EDT for 10 counties in Pennsylvania. It was in force for 77 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 8:43 PM EDT (00:43 UTC)
- Expired
- Jun 12, 2015, 10:00 PM EDT
- In force
- 77 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Columbia County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 98 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:12 PM EDT | TSTM WND DMG | 2 Ese New Berlin, PA | TREES AND WIRES DOWN. |
| Jun 12, 9:14 PM EDT | TSTM WND DMG | 2 Nw Freeburg, PA | TREE AND WIRE DOWN. |
| Jun 12, 9:22 PM EDT | TSTM WND DMG | Verdilla, PA | TREE AND WIRE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Jun 12, 7:25 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
035
WUUS51 KCTP 130043
SVRCTP
PAC027-035-037-067-081-087-093-097-109-119-130200-
/O.NEW.KCTP.SV.W.0078.150613T0043Z-150613T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
843 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
UNION COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 1000 PM EDT
* AT 843 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR AVIS TO
NEAR R.B. WINTER STATE PARK TO NEAR WEIKERT TO NEAR WOODWARD TO
NEAR ALFARATA...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...JERSEY SHORE...KULPMONT...
LEWISBURG...LEWISTOWN...MIFFLINBURG...MILTON...MOUNT CARMEL...
NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...ALFARATA...
ALLENWOOD...ALMEDIA...ARISTES...AVIS AND BEAVER SPRINGS.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LOGANTON AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 186 TO
246.
THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7696 4060 7763 4086 7740
4083 7736 4099 7730 4120 7734 4123 7632
4095 7621
TIME...MOT...LOC 0043Z 264DEG 36KT 4118 7729 4102 7722 4085 7727 4088
7732 4069 7749
$$
LAMBERT4 follow-up statements
687
WWUS51 KCTP 130101
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT FRI JUN 12 2015
PAC027-035-087-130110-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MIFFLIN PA-CLINTON PA-CENTRE PA-
901 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...
SOUTHEASTERN CLINTON AND EAST CENTRAL CENTRE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7696 4062 7747 4069 7729
4070 7734 4074 7736 4082 7728 4099 7721
4104 7715 4107 7715 4108 7717 4120 7712
4123 7632 4095 7621
TIME...MOT...LOC 0100Z 263DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
PAC037-067-081-093-097-109-119-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-LYCOMING PA-UNION PA-SNYDER PA-COLUMBIA PA-
NORTHUMBERLAND PA-JUNIATA PA-
901 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR MONTOUR...SOUTHEASTERN LYCOMING...UNION...SNYDER...COLUMBIA...
NORTHUMBERLAND AND NORTHEASTERN JUNIATA COUNTIES...
AT 900 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...LEWISBURG...
MIFFLINBURG...MILTON...MOUNT CARMEL...NORTHUMBERLAND...SELINSGROVE...
SHAMOKIN...SUNBURY...ALLENWOOD...ALMEDIA...ARISTES...BEAVER
SPRINGS...BUCKHORN...CATAWISSA...COLLOMSVILLE AND DELAWARE RUN.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7696 4062 7747 4069 7729
4070 7734 4074 7736 4082 7728 4099 7721
4104 7715 4107 7715 4108 7717 4120 7712
4123 7632 4095 7621
TIME...MOT...LOC 0100Z 263DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
GRUMM605
WWUS51 KCTP 130122
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
922 PM EDT FRI JUN 12 2015
PAC119-130132-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
UNION PA-
922 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR UNION COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7696 4063 7719 4089 7689
4088 7680 4094 7687 4119 7685 4123 7632
4095 7621
TIME...MOT...LOC 0122Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
PAC037-067-081-093-097-109-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-LYCOMING PA-SNYDER PA-COLUMBIA PA-NORTHUMBERLAND PA-
JUNIATA PA-
922 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR MONTOUR...SOUTHEASTERN LYCOMING...EASTERN SNYDER...COLUMBIA...
NORTHUMBERLAND AND NORTHEASTERN JUNIATA COUNTIES...
AT 922 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...MILTON...MOUNT CARMEL...
NORTHUMBERLAND...SELINSGROVE...SHAMOKIN...SUNBURY...ALMEDIA...
ARISTES...BUCKHORN...CATAWISSA...DELAWARE RUN...ELYSBURG...
EXCHANGE...EYERS GROVE...FAIRVIEW-FERNDALE AND FERNVILLE.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7696 4063 7719 4089 7689
4088 7680 4094 7687 4119 7685 4123 7632
4095 7621
TIME...MOT...LOC 0122Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
GRUMM627
WWUS51 KCTP 130135
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 PM EDT FRI JUN 12 2015
PAC067-081-109-130144-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
LYCOMING PA-SNYDER PA-JUNIATA PA-
935 PM EDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LYCOMING...
EASTERN SNYDER AND NORTHEASTERN JUNIATA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7695 4069 7687 4074 7686
4081 7680 4091 7667 4115 7666 4116 7659
4121 7652 4123 7632 4095 7621
TIME...MOT...LOC 0134Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
PAC037-093-097-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
935 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR EASTERN MONTOUR...COLUMBIA AND NORTHUMBERLAND COUNTIES...
AT 934 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...DANVILLE...KULPMONT...MOUNT CARMEL...
SHAMOKIN...ALMEDIA...ARISTES...BUCKHORN...CATAWISSA...ELYSBURG...
EYERS GROVE...FAIRVIEW-FERNDALE...FERNVILLE...IOLA...JERSEYTOWN...
KLINGERSTOWN...KNOEBELS GROVE...LECK KILL AND LIGHTSTREET.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4061 7689 4063 7695 4069 7687 4074 7686
4081 7680 4091 7667 4115 7666 4116 7659
4121 7652 4123 7632 4095 7621
TIME...MOT...LOC 0134Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
GRUMM278
WWUS51 KCTP 130147
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
947 PM EDT FRI JUN 12 2015
PAC037-093-097-130200-
/O.CON.KCTP.SV.W.0078.000000T0000Z-150613T0200Z/
MONTOUR PA-COLUMBIA PA-NORTHUMBERLAND PA-
947 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SOUTHEASTERN MONTOUR...EASTERN COLUMBIA AND SOUTHEASTERN
NORTHUMBERLAND COUNTIES...
AT 947 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
COLLOMSVILLE TO NEAR SAND BRIDGE STATE PARK TO NEAR WEIKERT TO NEAR
WOODWARD TO NEAR REEDS GAP STATE PARK. THESE STORMS WERE NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...KULPMONT...MOUNT CARMEL...SHAMOKIN...
ALMEDIA...ARISTES...BUCKHORN...CATAWISSA...ELYSBURG...
FAIRVIEW-FERNDALE...FERNVILLE...KLINGERSTOWN...KNOEBELS GROVE...LECK
KILL...LIGHTSTREET...LOCUSTDALE...MAINVILLE...MARSHALLTON AND
MIFFLINVILLE.
LAT...LON 4088 7629 4080 7631 4066 7670 4065 7680
4092 7658 4123 7632 4095 7621
TIME...MOT...LOC 0147Z 264DEG 36KT 4118 7711 4102 7712 4085 7727 4088
7732 4069 7749
$$
GRUMMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 12, 6:42 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 642 PM EDT FRI JUN 12 2015 .SYNOPSIS... A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT 2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL NEW YORK. PREVIOUS DISC BELOW... AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL JUST RECENTLY. WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20 KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL CORES. A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY. HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER TERRAIN OF NWRN PENN. HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS THE SCENT MTNS AND SUSQ VALLEY. THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE WARMEST NIGHT OF 2015 IN MANY PLACES/. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY... BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY HANGS UP ACROSS SWRN PENN. CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S SE. && .LONG TERM /SUNDAY THROUGH FRIDAY/... LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A 1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK. AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130 THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS AND IPT. KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO 02Z. AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE RECENT PRECIPITATION. OUTLOOK... SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST THIRD OF PENN. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT LONG TERM...DEVOIR AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 6:12 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 612 PM EDT FRI JUN 12 2015 PAZ018-019-024>028-033>036-042-049>053-056>059-063>066-132215- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SULLIVAN-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 612 PM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY WEAKEN AS IT HEADS EAST ACROSS THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS..THEN TOWARD THE MIDDLE SUSQUEHANNA VALLEY LATE THIS EVENING. STILL...A FEW LOCATIONS COULD SEE BRIEF STRONG...TO DAMAGING WIND GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-037-132215- WARREN-MCKEAN-POTTER-TIOGA- 612 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017-041-045-046-132215- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING- 612 PM EDT FRI JUN 12 2015 ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LAMBERT
In the hours before
Local storm report, Jun 12, 7:51 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
751 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.
&&
EVENT NUMBER CTP1500141
MACHLocal storm report, Jun 12, 7:55 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG BEAVERTOWN 40.75N 77.17W
06/12/2015 SNYDER PA 911 CALL CENTER
TREE ON WIRES
0500 PM TSTM WND DMG 3 NNW WARREN 41.88N 79.17W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
TOWNSHIP
0512 PM TSTM WND DMG 4 W SUGAR GROVE 41.98N 79.42W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
IN FARMINGTON TOWNSHIP
0530 PM TSTM WND DMG LUDLOW 41.73N 78.95W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP
0535 PM TSTM WND DMG BRADFORD 41.96N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY OF BRADFORD
0540 PM TSTM WND DMG 4 S SHEFFIELD 41.64N 79.03W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
IN SHEFFIELD TOWNSHIP
0550 PM TSTM WND DMG KANE 41.66N 78.81W
06/12/2015 MCKEAN PA 911 CALL CENTER
911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
LOCATIONS THROUGHOUT SW MCKEAN COUNTY
0551 PM TSTM WND DMG MOUNT JEWETT 41.72N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
JEWITT
0658 PM TSTM WND DMG DUBOIS 41.12N 78.76W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
MOTORCYCLIST CRASHED INTO FALLEN TREE.
0715 PM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON LINES WITH POWER OUTAGES
0720 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.
0732 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE BLOCKING RIVERVIEW ROAD
0742 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.
&&
EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500139
CTP1500140 CTP1500141
MACHLocal storm report, Jun 12, 8:12 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
812 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/12/2015 CAMBRIA PA 911 CALL CENTER
UTILITY WIRES DOWN
&&
EVENT NUMBER CTP1500142
MACHLocal storm report, Jun 12, 8:13 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1500143
MACHLocal storm report, Jun 12, 8:14 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
814 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG ROARING SPRING 40.33N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1500144
MACHLocal storm report, Jun 12, 8:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM TSTM WND DMG BEAVERTOWN 40.75N 77.17W
06/12/2015 SNYDER PA 911 CALL CENTER
TREE ON WIRES
0500 PM TSTM WND DMG 3 NNW WARREN 41.88N 79.17W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
TOWNSHIP
0512 PM TSTM WND DMG 4 W SUGAR GROVE 41.98N 79.42W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
IN FARMINGTON TOWNSHIP
0530 PM TSTM WND DMG LUDLOW 41.73N 78.95W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP
0535 PM TSTM WND DMG BRADFORD 41.96N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY OF BRADFORD
0540 PM TSTM WND DMG 4 S SHEFFIELD 41.64N 79.03W
06/12/2015 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
IN SHEFFIELD TOWNSHIP
0550 PM TSTM WND DMG KANE 41.66N 78.81W
06/12/2015 MCKEAN PA 911 CALL CENTER
911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
LOCATIONS THROUGHOUT SW MCKEAN COUNTY
0551 PM TSTM WND DMG MOUNT JEWETT 41.72N 78.64W
06/12/2015 MCKEAN PA 911 CALL CENTER
TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
JEWITT
0658 PM TSTM WND DMG DUBOIS 41.12N 78.76W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
MOTORCYCLIST CRASHED INTO FALLEN TREE.
0715 PM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON LINES WITH POWER OUTAGES
0715 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
06/12/2015 CAMBRIA PA 911 CALL CENTER
UTILITY WIRES DOWN
0720 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.
0732 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE BLOCKING RIVERVIEW ROAD
0742 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
06/12/2015 CLEARFIELD PA FIRE DEPT/RESCUE
LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.
0750 PM TSTM WND DMG ALTOONA 40.51N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
0750 PM TSTM WND DMG ROARING SPRING 40.33N 78.40W
06/12/2015 BLAIR PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500142
CTP1500139 CTP1500140 CTP1500141 CTP1500143 CTP1500144
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 59 min |
| Jun 12, 8:14 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Perry | 61 min |
| Jun 12, 8:57 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Huntingdon | 48 min |
| Jun 12, 9:18 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Northumberland, Perry and 2 more | 57 min |
| Jun 12, 9:42 PM EDT | Special Weather Statement | CTP | Franklin | 33 min |
| Jun 12, 10:04 PM EDT | Special Weather Statement | CTP | Schuylkill | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.